Skip to Main content Skip to Navigation
Journal articles

Scattering of a scalar time-harmonic wave by N small spheres by the method of matched asymptotic expansions

Complete list of metadatas

https://hal.inria.fr/hal-00760457
Contributor : Sébastien Tordeux <>
Submitted on : Tuesday, December 4, 2012 - 12:14:29 AM
Last modification on : Tuesday, April 21, 2020 - 2:01:02 AM

Identifiers

Citation

Sébastien Tordeux, Abderrahmane Bendali, Pierre-Henri Cocquet. Scattering of a scalar time-harmonic wave by N small spheres by the method of matched asymptotic expansions. Numerical Analysis and Applications, Springer, 2012, 5 (2), pp.116-123. ⟨10.1134/S1995423912020036⟩. ⟨hal-00760457⟩

Share

Metrics

Record views

504